# SDR AALA201710099039

- Difficulty date: October 8, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 22,015 hours, 8,772 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0201984006
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BY THE LEFT OVERWING EXIT HAS A DETACHED LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
